# SDR SWAA2014120834804

- Difficulty date: November 15, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,656 hours, 34,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516302
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BUCKLED AT BS 198, BETWEEN LBL 1 TO RBL 14.  REPAIRED FRAME IAW SRM.
